Следене
Mathias Beiglböck
Mathias Beiglböck
Потвърден имейл адрес: tuwien.ac.at
Заглавие
Позовавания
Позовавания
Година
Model-independent bounds for option prices—a mass transport approach
M Beiglböck, P Henry-Labordere, F Penkner
Finance and Stochastics 17 (3), 477-501, 2013
3502013
On a problem of optimal transport under marginal martingale constraints
M Beiglböck, N Juillet
The Annals of Probability 44 (1), 42-106, 2016
1932016
A model‐free version of the fundamental theorem of asset pricing and the super‐replication theorem
B Acciaio, M Beiglböck, F Penkner, W Schachermayer
Mathematical Finance 26 (2), 233-251, 2016
1812016
Optimal transport and Skorokhod embedding
M Beiglböck, AMG Cox, M Huesmann
Inventiones mathematicae 208 (2), 327-400, 2017
1422017
Complete duality for martingale optimal transport on the line
M Beiglböck, M Nutz, N Touzi
The Annals of Probability 45 (5), 3038-3074, 2017
1192017
Sumset phenomenon in countable amenable groups
M Beiglböck, V Bergelson, A Fish
Advances in Mathematics 223 (2), 416-432, 2010
672010
Optimal and better transport plans
M Beiglböck, M Goldstern, G Maresch, W Schachermayer
Journal of Functional Analysis 256 (6), 1907-1927, 2009
672009
A trajectorial interpretation of Doob’s martingale inequalities
B Acciaio, M Beiglböck, F Penkner, W Schachermayer, J Temme
The Annals of Applied Probability 23 (4), 1494-1505, 2013
632013
Multiplicative structures in additively large sets
M Beiglböck, V Bergelson, N Hindman, D Strauss
Journal of Combinatorial Theory, Series A 113 (7), 1219-1242, 2006
622006
Adapted Wasserstein distances and stability in mathematical finance
J Backhoff-Veraguas, D Bartl, M Beiglböck, M Eder
Finance and Stochastics 24 (3), 601-632, 2020
502020
Monotone martingale transport plans and Skorokhod embedding
M Beiglböck, P Henry-Labordère, N Touzi
Stochastic Processes and their Applications 127 (9), 3005-3013, 2017
492017
Duality for Borel measurable cost functions
M Beiglböck, W Schachermayer
Transactions of the American Mathematical Society 363 (8), 4203-4224, 2011
492011
Existence, duality, and cyclical monotonicity for weak transport costs
J Backhoff-Veraguas, M Beiglböck, G Pammer
Calculus of Variations and Partial Differential Equations 58 (6), 1-28, 2019
472019
Pathwise versions of the Burkholder–Davis–Gundy inequality
M Beiglböck, P Siorpaes
Bernoulli 21 (1), 360-373, 2015
442015
A short proof of the Doob–Meyer theorem
M Beiglboeck, W Schachermayer, B Veliyev
Stochastic Processes and their applications 122 (4), 1204-1209, 2012
442012
Pathwise superreplication via Vovk’s outer measure
M Beiglböck, AMG Cox, M Huesmann, N Perkowski, DJ Prömel
Finance and Stochastics 21 (4), 1141-1166, 2017
422017
Causal transport in discrete time and applications
J Backhoff, M Beiglbock, Y Lin, A Zalashko
SIAM Journal on Optimization 27 (4), 2528-2562, 2017
402017
All adapted topologies are equal
J Backhoff-Veraguas, D Bartl, M Beiglböck, M Eder
Probability Theory and Related Fields 178 (3), 1125-1172, 2020
392020
Martingale inequalities and deterministic counterparts
M Beiglböck, M Nutz
Electronic Journal of Probability 19, 1-15, 2014
392014
Martingale Benamou–Brenier: a probabilistic perspective
J Backhoff-Veraguas, M Beiglböck, M Huesmann, S Källblad
The Annals of Probability 48 (5), 2258-2289, 2020
36*2020
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20